# SDR COMA9760134

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: 3995100207A
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 4,931 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COPILOTS STALL WARNING SYSTEM FAILED.  REPLACED THE STALL COMPUTER.
